MURAL - Maynooth University Research Archive Library



    Items where Author is "Kirkland, S.J."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Catral, M. and Kirkland, S.J. and Neumann, M. and Sze, N.-S. (2010) The Kemeny Constant For Finite Homogeneous Ergodic Markov Chains. Journal of Scientific Computing, 45 (1-3). pp. 151-166. ISSN 0885-7474

    This list was generated on Mon Sep 16 22:22:15 2019 UTC.